Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Gained weight due to steroid intake. Safe to use HGH to lose weight? Done proton beam radiation

I lost my pituitary gland due to Proton Beam Radiation needed following surgery to remove a chordoma from my clival area. My endocrinologist prescribed steroids. This was in 2000. I gained about 30 lbs the first month. I gained a total of about 60 pounds in the following months. I have been able to lose 40 lbs with diet and excercise over the past few years but need to lose another 20 lbs. Is it safe to use HGH to lose weight? PLease let me know. My endocrinologist had thought of this but was concerned because he thought it would cause the tumor to grow. Thanks, Judy Bourgeois
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Do not use it.
For weight reduction, there is no officially approved medicine without side effects.

Weight is like bank account. The account grows when you withdraw less (Cut down unnecessary physical work) and you deposit more (eat more).
See a good dietician - you have to reduce the quantity of your food and change the quality too. You need regular exercise.

You sound intelligent and motivated / You have reduced considerably; you can do it more!

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor